# SDR ASAA2012080892683

- Difficulty date: August 8, 2012
- Submitted: August 11, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 17,959 hours, 5,700 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 6225135202
- Part serial: 1190Y
- Condition: Failed
- Location: Wx Radar Antenna
- Part time: 33,176 hours, 11,613 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DISPLAY DOES NOT SHOW EVEN RETURNS THIN ELONGATED SPIKES RANDOMLY APPEAR IN ALL QUADRANTS.  ACFT GROUNDED.  REPLACED WEATHER RADAR DRIVE UNIT AMM 34-43-11 AND WXR FLAT PLATE AMM 34-43-11. OPS CHECKED WXR AMM 34-43-00 ALL GROUND FUNCTIONAL TESTS PASS.
